I've been on this medication for about 9 months in total and am currently out of health insurance so I can no longer afford it. I stopped taking it previously and my breakouts came back so my derm put me on it for another 3 months. it has now been 9 months and I have to stop taking it. Will my cystic acne come back or will the medication have killed off the bacteria in my skin?
I know this is a late answer but it may help others.
According to THE U.S. LIBRARY OF MEDICINE NATIONAL INSTITUTES OF HEALTH, I found the following:
"The members of the Global Alliance to Improve Outcomes in Acne believe that acne should be recognized and investigated as a chronic disease. This will change expectations of clinical trial design and treatment and will highlight gaps in the knowledge of acne epidemiology. The result should be an improvement in patient outcomes."
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Mononucleosis - is there any type of a steriod that can be taken when you have mono that could help?
Updated 7 Dec 2009 • 1 answer
Updated 21 Dec 2011 • 1 answer
Updated 5 Oct 2014 • 1 answer
Updated 16 Nov 2014 • 2 answers
Updated 12 Feb 2015 • 1 answer